# SDR DALA2016010900147

- Difficulty date: January 8, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 70,480 hours, 53,649 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Worn
- Location: Bs 1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON REPAIR DOUBLER EDGE BS 1212 BETWEEN LONG 23/24R. DOUBLER WAS REPLACED IAW SRM 53-05,  FIG 155.  PERFORM VISUAL INSPECTION INITIAL 8000 CYCLES REPETITIVE EVERY 8000 CYCLES IAW SRM 53-05.
